Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Classifying spaces of twisted loop groups

Thomas J Baird

Algebraic & Geometric Topology 16 (2016) 211–229
Bibliography
1 J C Baez, The octonions, Bull. Amer. Math. Soc. 39 (2002) 145 MR1886087
2 T J Baird, Cohomology of the space of commuting n–tuples in a compact Lie group, Algebr. Geom. Topol. 7 (2007) 737 MR2308962
3 T Baird, Moduli spaces of vector bundles over a real curve : 2–Betti numbers, Canad. J. Math. 66 (2014) 961 MR3251762
4 A Borel, Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc. 61 (1955) 397 MR0072426
5 A M Gleason, Spaces with a compact Lie group of transformations, Proc. Amer. Math. Soc. 1 (1950) 35 MR0033830
6 K Kuribayashi, M Mimura, T Nishimoto, Twisted tensor products related to the cohomology of the classifying spaces of loop groups, 849, Amer. Math. Soc. (2006) MR2203859
7 S Mohrdieck, R Wendt, Integral conjugacy classes of compact Lie groups, Manuscripta Math. 113 (2004) 531 MR2129875
8 R S Palais, Foundations of global non-linear analysis, W A Benjamin (1968) MR0248880
9 A Pressley, G Segal, Loop groups, , Oxford Univ. Press (1986) MR900587
10 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
11 J de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956) 41 MR0094408
12 S Stanciu, A geometric approach to D–branes in group manifolds, Fortschr. Phys. 50 (2002) 980 MR1942511
13 R Wendt, Weyl’s character formula for non-connected Lie groups and orbital theory for twisted affine Lie algebras, J. Funct. Anal. 180 (2001) 31 MR1814422